# SDR AALA982201

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N884AA
- Make and model: Boeing 727223
- Aircraft serial: 21523
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Bs 1070
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1070 UPPER FLANGE BENT AND WEB CREASED STRINGER 25R.  CUTOUT DAMAGE AND INSTALLED DOUBLER PER SRM 53-10-4 PAGE 3-5 FIG 1 7075 T-6 .080, 2.5 INCH BY 17 INCH L 19  .1875 INCH HI-LOCKS UPPER FLANGE, 16 .25 AND 15 .1875 HI-LOCKS IN WEB.  (M)
